| Catalog Number |
20452 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation conclusion: a review of the package insert (pi) was conducted for clarity of instructions.No issues were found.The customer's reported problem was related to a deviation from the instructions called out in the pi.Root cause: customer procedural error.Source: phone.
Event or Problem Description
Reports 2 false positive results comparted to other rapid antigen test.Patients symptomatic.No apparent adverse event.Report 2 of 2.